I started birth control one month ago and once I got to the placebo pills all hell broke loose. My period has been horrible, I've been bleeding everywhere, I went through two packs of pads, horrible cramps and I've had tons of tiny blood clots. I got on birth control to control my period and to help my acne clear up. So far, my acne has cleared up and I'm on month two week one, but my period isn't gone yet and it's slowing down very slowly. I was wondering is it normal to experience such crazy bleeding when first being on birth control? I'm a virgin so I'm not pregnant or anything. But just wondering if anybody else has experienced this. Thanks.
Posts: 1 | From: NC | Registered: Jun 2014
| IP: Logged |
People's bodies are going to react a little differently to hormonal BC, so symptoms won't always be consistent across experiences. However, it sounds like so far the particular pill you're on is not having the effect it was supposed to (making your period heavier and longer). So that might be a sign that this particular brand of pill and you are not a good fit. You can check in with the healthcare provider who prescribed them to see what they think your options are.
Posts: 1292 | Registered: Aug 2013
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.